Previous |  Up |  Next

Article

Title: Monotone meta-Lindelöf spaces (English)
Author: Gao, Yin-Zhu
Author: Shi, Wei-Xue
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 59
Issue: 3
Year: 2009
Pages: 835-845
Summary lang: English
.
Category: math
.
Summary: In this paper, we study the monotone meta-Lindelöf property. Relationships between monotone meta-Lindelöf spaces and other spaces are investigated. Behaviors of monotone meta-Lindelöf $GO$-spaces in their linearly ordered extensions are revealed. (English)
Keyword: monotonically meta-Lindelöf
Keyword: compact
Keyword: point-countable
Keyword: order
Keyword: linearly ordered extension
MSC: 54D20
MSC: 54D30
MSC: 54F05
idZBL: Zbl 1224.54058
idMR: MR2545659
.
Date available: 2010-07-20T15:42:59Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/140519
.
Reference: [1] Burke, D. K.: Covering properties.Handbook of Set-Theoretic Topology K. Kunen, J. E. Vaughan Elsevier Science Publishers (1984), 347-422. Zbl 0569.54022, MR 0776628
Reference: [2] Bennett, H. R., Lutzer, D. J.: Continuous separating families in ordered spaces and strong base conditions.Topology Appl. 119 (2002), 305-314. Zbl 0989.54037, MR 1888675, 10.1016/S0166-8641(01)00075-X
Reference: [3] Bennett, H., Lutzer, D., Matveev, M.: The monotone Lindelöf property and separability in ordered spaces.Topology Appl. 151 (2005), 180-186. Zbl 1069.54021, MR 2139751, 10.1016/j.topol.2004.05.015
Reference: [4] Balogh, Z., Rudin, M. E.: Monotone normality.Topology Appl. 47 (1992), 115-127. Zbl 0769.54022, MR 1193194, 10.1016/0166-8641(92)90066-9
Reference: [5] Chaber, J., Coban, M. M., Nagami, K.: On monotonic generalizations of Moore spaces, Čech complete spaces and p-spaces.Fund. Math. 83 (1974), 107-119. Zbl 0292.54038, MR 0343244
Reference: [6] Engelking, R. R.: General Topology. Revised and completed edition.Heldermann Berlin (1989). MR 1039321
Reference: [7] Good, C., Knight, R., Stares, I.: Monotone countable paracompactness.Topology Appl. 101 (2000), 281-298. Zbl 0938.54026, MR 1733809, 10.1016/S0166-8641(98)00128-X
Reference: [8] Halbeisen, L., Hungerbühler, N.: On continuously Urysohn and strongly separating spaces.Topology Appl. 118 (2002), 329-335. MR 1874554, 10.1016/S0166-8641(01)00127-4
Reference: [9] Heath, R. W., Lutzer, D. J., Zenor, P. L.: Monotonically normal spaces.Trans. Amer. Math. Soc. 178 (1973), 481-493. Zbl 0269.54009, MR 0372826, 10.1090/S0002-9947-1973-0372826-2
Reference: [10] Lutzer, D. J.: On generalized Ordered Spaces. Dissertationes Math. Vol. 89.(1971). MR 0324668
Reference: [11] Reed, G. M., McIntyre, D. W.: A Moore space with calibre $(\omega_1, \omega)$ but without calibre $\omega_1$.Topology Appl. 44 (1992), 325-329. MR 1173269, 10.1016/0166-8641(92)90105-9
Reference: [12] Shi, W.-X., Gao, Y.-Z.: Sorgenfrey line and continuous separating families.Topology Appl. 142 (2004), 89-94. Zbl 1060.54018, MR 2071295, 10.1016/j.topol.2004.01.004
Reference: [13] Steen, L. A., Seebach, J. A.: Counterexamples in Topology.Springer-Verlag New York (1978). Zbl 0386.54001, MR 0507446
Reference: [14] Zenor, P.: A class of countably paracompact spaces.Proc. Amer. Math. Soc. 24 (1970), 258-262. Zbl 0189.53301, MR 0256349, 10.1090/S0002-9939-1970-0256349-X
.

Files

Files Size Format View
CzechMathJ_59-2009-3_20.pdf 239.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo